# SDR A6WA201441711

- Difficulty date: June 29, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 33,408 hours, 31,519 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MSG IN CRUISE FLT WITH FLAPS AT ZERO POSITION.  NOT CAUSED BY IMPROPER HANDLE MOVEMENT OR PHYSICAL RESTRICTION.  LANDED AT FLAP ZERO.  BTMS READS 6, 8, 3 & 4.  REPLACED LT WING BPSU IAW AMM 27-51-10.  OPERATIONS CHECKED GOOD.
